advertisement
Question
Posted by: Just me | 2011/04/07

Bipolar

I am using a lot of meds for bipolar. It does have a effect on my libido in the sense of inititating. I do enjoy sex, but my husband don''t understand the effect of the meds and that I''m not more " aware"  of his needs

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The effects of various of these meds can potentially be quite complex - and vary between people. There may be a loss of libido ( desire for sex ) or not, a los of enjoyment of it, or not. A reduction in lubrication, or a failure to orgasn, or not. COuld your prescribing doc maybe have a word with your husband to help him understand ? What aspect of his needs does he feel are being overlooked ? Would it help for you to google these factors, and show him some on-line material explaining it all ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/04/07

The effects of various of these meds can potentially be quite complex - and vary between people. There may be a loss of libido ( desire for sex ) or not, a los of enjoyment of it, or not. A reduction in lubrication, or a failure to orgasn, or not. COuld your prescribing doc maybe have a word with your husband to help him understand ? What aspect of his needs does he feel are being overlooked ? Would it help for you to google these factors, and show him some on-line material explaining it all ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement